MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-N4-24-159-24S
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"an extension procedure was performed on (b)(6) 2024 with a relaypro nbs (catalogue and lot number as provided on page 1 of event form) and a gore c-tag with active control (catalogue number tgm262610, serial number (b)(6)).On post operative day 239 ((b)(6) 2024) from extension procedure, (246 days post operative from index procedure), the patient experienced worsening thoracoabdominal aorta dissection.There was increasing dilation of downstream residually dissected thoracoabdominal aorta and bilateral common iliac arteries.There is a planned 2 stage hybrid repair: stage 1 - infrarenal aorta-bi-iliac replacement with abdominal debranching.Stage 2 - completion tevar (interpreted as thoracic endovascular aortic repair).On (b)(6) 2025, planned major open surgery was performed: an aorto-bi-iliac bypass with debranching of visceral vessels (ilio-coeliac, ilio-sma (interpreted as superior mesenteric artery), ilio-ima (interpreted as inferior mesenteric artery), ilio-renal (left renal, right renal).The site have documented in edc that the intervention required was not as a result of a device deficiency but did result in the implantation of a new device.The device information section is blank in the edc system at time of reporting.Concomitant medications (taken at the time of the event) as per edc include: warfarin, aspirin and metoprolol succinate.The site have documented in the electronic data capture (edc) system that the event was anticipated, not related to the procedure, not related to the device with no device deficiency, but related to a pre-existing condition.However, the medical monitor on reviewing the event has deemed the event to be possibly related to the device and related to the relay stent graft." patient outcome: "the event is ongoing, unresolved and patient is still being treated.The patient remains in the study.".
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key21396859
Report Number2247858-2025-00040
Device Sequence Number18038806
Product Code MIH
UDI-Device Identifier00843576150553
UDI-Public00843576150553
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/11/2025
Device Catalogue Number28-N4-24-159-24S
Device Lot Number2308020124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age31 YR
Patient SexFemale